# SDR 98UAL900188

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.
